Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 1, Pages 22–34 (Mi al879)  

Some periodic groups admitting a finite regular automorphism of even order

E. B. Durakov, A. I. Sozutov

Siberian Federal University, Krasnoyarsk

Abstract: We study the structure of an infinite group with automorphism of order $2p$ where $p$ is an odd prime leaving only the identity element fixed.

Keywords: periodic group, Frobenius group, locally finite group, automorphism.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04897_
Supported by RFBR, project No. 15-01-04897_a.


DOI: https://doi.org/10.33048/alglog.2019.58.102

Full text: PDF file (230 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2019, 58:1, 15–22

UDC: 512.544
Received: 27.11.2017
Revised: 07.05.2019

Citation: E. B. Durakov, A. I. Sozutov, “Some periodic groups admitting a finite regular automorphism of even order”, Algebra Logika, 58:1 (2019), 22–34; Algebra and Logic, 58:1 (2019), 15–22

Citation in format AMSBIB
\Bibitem{DurSoz19}
\by E.~B.~Durakov, A.~I.~Sozutov
\paper Some periodic groups admitting a finite regular automorphism of even order
\jour Algebra Logika
\yr 2019
\vol 58
\issue 1
\pages 22--34
\mathnet{http://mi.mathnet.ru/al879}
\crossref{https://doi.org/10.33048/alglog.2019.58.102}
\transl
\jour Algebra and Logic
\yr 2019
\vol 58
\issue 1
\pages 15--22
\crossref{https://doi.org/10.1007/s10469-019-09521-7}


Linking options:
  • http://mi.mathnet.ru/eng/al879
  • http://mi.mathnet.ru/eng/al/v58/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Algebra and Logic
    Number of views:
    This page:120
    References:4
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021